EconPapers    
Economics at your fingertips  
 

Some unified characterization results on the generalized Pareto distributions based on generalized order statistics

Mahdi Tavangar () and Majid Asadi ()

Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 7, 997-1007

Abstract: In the present study we extend and unify some existing results in the literature on characterization of the generalized Pareto distributions based on generalized order statistics. Copyright Springer-Verlag 2012

Keywords: Record statistics; Extended neighbouring order statistics; Progressively Type-II right censored order statistics (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-011-0364-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:7:p:997-1007

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-011-0364-6

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:75:y:2012:i:7:p:997-1007